# SDR N6WA2021010405

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 41,229 hours, 31,738 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: H670321483
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT GALLEY ATTACH NUTPLATE LUGS ARE CORRODED.  R & R LT AND RT GALLEY ATTACH NUTPLATE FITTINGS, IAW CRJ700 SRM 51-42-20.
